Ive been on klonopin for almost 2 years at .05 2x a day. It makes me so sleepy I have to cut them in half and take a half 4x a day. They seem to make me nervous until they get in my system then good to go for about 4 hours. I still have nervous bouts and my blood pressure has been high every since Ive been on them.. Im thinking about a yoga class and of course I know you are what you eat so I try to eat better but Im not sure about the klonopin amymore. My phamacist suggested vistaril since its not a benzo and says its an older drug and might help. I was just seeing if you could give me some advice about these medicines. I will be making an appointment with my pyschatrist in the next day or two. The psych says im just a worrier and a anxious person. Sorry for the long post but would just like an opinion since my blood pressure is up and have been on several H>B> medicines that dont work because its all anxiety. I can make it go down 10 points in the drs. office just my telling myself what is going on being anxious. Thanks for your time.
Klonopin or vistaril?
Added 14 Feb 2011:
I do know if I get changed I will have to go slowly with the klonopin maybe about 3 months to get off of it. I just want to be myself again and have joy in my life:)
Added 14 Feb 2011:
So my question is about the vistaril. I have never heard of it but will try it if its a better medicine. thank you all and have a Blessed Day:)
27 Mar 2012
I apologize if I misunderstood your question your pharmacist is right Klonopin is one of the drugs that you don't stop with weaning off, I have taken Vistaril I didn't find it to be a big help to me but it might work fine for you and as far as I know its very safe and can also help other varous problems as well and he is right it's not an addictive medication, but I would not discourage you from giving it a try and just see how you seem to feel, and what works for one person can sometimes do the opposite for another person, I just hope that it does work for you and if it doesn't I hope that they find a medication that makes you feel a lot better! with best wishes, Caringsonbj (Billy)
14 Feb 2011
Vistral is an antihistamine used to treat runny nose, etc and is sometimes used to treat anxiety and tension. You may not be a canidate for it because of your high blood pressure, the doctor will have to make that decision. It will cause sedation, so be cautious.
Coming off the klonipin will have to be done gradually though you are on a low dose so shouldn't take more than a month. Your doctor will advise you the best way to taper.
Hope this helps,
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
... I take 16mg suboxone daily. recently was taken off klonopin(4mg daily) and changed to vistaril 50mg twice daily. the vistaril worked great for a ...
2 answers • 25 Feb 2012
How does Vistaril help with anxiety? Why else might Vistaril be prescribed? The side effects (of Vistaril) were too much for me. Now I take Atarax ...
5 answers • 13 Apr 2012
I was on 75 mg of effexor xr for 2 weeks, then my Dr. Increased it to 150 mg 9 days ago. I've been sick for 4 months with depression and anxiety ...
4 answers • 7 Oct 2013
I was prescribed Vistaril for sleep aid and it doubled as an anxiety suppressant. I recently stopped taking it, as my psychiatrist said I shouldnt ...
2 answers • 20 Feb 2014
Dosage: My dosage of Vistaril (hydroxyzine pamoate) is 25 mg once a day as needed for anxiety. Anyway, I'm wondering why Vistaril needs to be ...
3 answers • 9 Nov 2015